MathSciNet Relay Station
MathSciNet bibliographic data
MR19218 (8,386e) 46.0X
Dunford, Nelson; Segal, I. E. Semi-groups of operators and the Weierstrass theorem. Bull. Amer. Math. Soc. 52, (1946). 911–914.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement